# SDR GTIA2017122002298

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 20,564 hours, 9,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED MUSTY DRY ODOR WHEN LANDING GEAR CAME DOWN,  F/A'S REPORTED THE ODOR DISEAPARED DURING TAXI TO GATE. PERFORMED TSM 05-50-00-810-831 BITE,  NO ODORS NOTED. ISOLATE PACKS 1 & 2, ALSO ENGINES 1 & 2, FOUND NO EVIDENCE OF ODORS. ACFT OK FOR SERVICE.
